# SDR AALA201810089042

- Difficulty date: September 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53111077202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. FRONT WINDSHIELD FRAME CONTINUITY FITTING AT FR 2 AND Y88L. REPLACED FRONT WINDSHIELD FRAME CONTINUITY FITTING PER EA 284102.
